# SDR SWAA2022021818323

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N258WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32516
- Aircraft time: 41,713 hours, 24,550 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE BULB SEAL RETAINER AT VERTICAL WEB JUST FORWARD OF TRANSVERSE WEB ABOVE #1 PYLON AFT TIP IS CRACKED / REMOVED AND REPLACED LT WING TRAILING EDGE BULB SEAL RETAINER AT VERTICAL WEB JUST FORWARD OF TRANSVERSE WEB ABOVE # 1 PYLON. IAW SOPM 20-50-01 AND SRM 51-40-02-0G-0 84036U 07JULY18
